MathSciNet Relay Station
MathSciNet bibliographic data
MR644021 35S05 (35L75 58G17)
Beals, Michael; Reed, Michael Propagation of singularities for hyperbolic pseudodifferential operators with nonsmooth coefficients. Comm. Pure Appl. Math. 35 (1982), no. 2, 169–184.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement